Yıl 2016, Cilt 19, Sayı 19, Sayfalar 19 - 34 2016-06-01

THE GROUP OF SELF-HOMOTOPY EQUIVALENCES OF A SIMPLY CONNECTED AND 4-DIMENSIONAL CW-COMPLEX

Mahmoud Benkhalifa [1]

176 154

Let X be a CW complex, E(X) the group of homotopy classes of self-homotopy equivalences of X and E∗(X) its subgroup of the elements that induce the identity on homology. This paper deals with the problem 19 in [Contemp. Math., 519 (2010), 217-230]. Given a group G, find a space X such that E(X) E∗(X) = G. For a simply connected and 4-dimensional CW-complex X we define a group B 4 ⊂ aut(H∗(X,Z)) in term of the Whitehead exact sequence of X and we show that this problem has a solution if G ∼= B 4 for some space X.
Simply connected and 4-dimensional CW-complex, homotopy self-equivalences, Whitehead exact sequence, Γ-sequences, Γ-automorphisms
Konular Matematik ve İstatistik
Diğer ID JA57NF47BY
Dergi Bölümü Makaleler
Yazarlar

Yazar: Mahmoud Benkhalifa

Bibtex @ { ieja266190, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2016}, volume = {19}, pages = {19 - 34}, doi = {10.24330/ieja.266190}, title = {THE GROUP OF SELF-HOMOTOPY EQUIVALENCES OF A SIMPLY CONNECTED AND 4-DIMENSIONAL CW-COMPLEX}, key = {cite}, author = {Benkhalifa, Mahmoud} }
APA Benkhalifa, M . (2016). THE GROUP OF SELF-HOMOTOPY EQUIVALENCES OF A SIMPLY CONNECTED AND 4-DIMENSIONAL CW-COMPLEX. International Electronic Journal of Algebra, 19 (19), 19-34. DOI: 10.24330/ieja.266190
MLA Benkhalifa, M . "THE GROUP OF SELF-HOMOTOPY EQUIVALENCES OF A SIMPLY CONNECTED AND 4-DIMENSIONAL CW-COMPLEX". International Electronic Journal of Algebra 19 (2016): 19-34 <http://dergipark.gov.tr/ieja/issue/25192/266190>
Chicago Benkhalifa, M . "THE GROUP OF SELF-HOMOTOPY EQUIVALENCES OF A SIMPLY CONNECTED AND 4-DIMENSIONAL CW-COMPLEX". International Electronic Journal of Algebra 19 (2016): 19-34
RIS TY - JOUR T1 - THE GROUP OF SELF-HOMOTOPY EQUIVALENCES OF A SIMPLY CONNECTED AND 4-DIMENSIONAL CW-COMPLEX AU - Mahmoud Benkhalifa Y1 - 2016 PY - 2016 N1 - doi: 10.24330/ieja.266190 DO - 10.24330/ieja.266190 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 19 EP - 34 VL - 19 IS - 19 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266190 UR - http://dx.doi.org/10.24330/ieja.266190 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra THE GROUP OF SELF-HOMOTOPY EQUIVALENCES OF A SIMPLY CONNECTED AND 4-DIMENSIONAL CW-COMPLEX %A Mahmoud Benkhalifa %T THE GROUP OF SELF-HOMOTOPY EQUIVALENCES OF A SIMPLY CONNECTED AND 4-DIMENSIONAL CW-COMPLEX %D 2016 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 19 %N 19 %R doi: 10.24330/ieja.266190 %U 10.24330/ieja.266190
ISNAD Benkhalifa, Mahmoud . "THE GROUP OF SELF-HOMOTOPY EQUIVALENCES OF A SIMPLY CONNECTED AND 4-DIMENSIONAL CW-COMPLEX". International Electronic Journal of Algebra 19 / 19 (Haziran 2016): 19-34. http://dx.doi.org/10.24330/ieja.266190